# SDR SWAA2022030771926

- Difficulty date: April 8, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 27,629 hours, 16,509 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Corroded
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** R2 DOOR INNER CHORD BS 967 - 986; RBL 50; WL 208 / REMOVED + REPLACED R2 DOOR INNER CHORD MOP SILL BS 967 - BS 986 RBL 50 WL 208 IAW SRM 51-40-02-0G-0; SRM 51-40-05; + DWG 147A8501. 56379U 12APR19
